# SDR FDEA201209203363

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 60,764 hours, 37,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: MS9388019
- Condition: Leaking
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOST OIL QUANTITY ON THE NR 1 ENGINE DURING  INITIAL CLIMB.  QRH PROCEDURE WAS FOLLOWED.  THE OIL QUANTITY DECREASED TO ZERO.THE OIL PRESSURE  DECREASED BELOW 40PSI AND THE NR 1 LOW OIL PRESSURE LIGHT ILLUMINATED.  THE NR 1 ENGINE WAS SECURED FOLLOWING QRH PROCEDURES.  THE ENGINE  WINDMILLED FOR APPROX.3 MINUTES DURING APPROACH  AND LANDING. THE OIL PRESSURE WAS NOT MONITORED  DURING THE APPROACH AND LANDING.  REPLACED FUEL/OIL COOLER INLET ELBOW PER AMM 79-20-001-4 AND 20-80-001-2.   INSTALLED NEW SEAL ASSY AND RECONNECTED FUEL/OIL INLET TUBE PER MM 79-20-011-4.  RAN NR 1 ENGINE PER JRH CH4 AND MM 72-00-00 TO 80% N2 FOR 5 MINUTES, THREE TIMES.  OIL PRESSURE STEADY AT 50 PSI AND OIL QUANTITY STEADY.  OIL TEMP STEADY AT 80C. OPENED COWLING AND  PHYSICALLY CHECKED ENTIRE ENGINE AND OIL COOLER LINE FOR LEAKS. LEAK CHECK GOOD.
